Journal of Mathematics of Kyoto University

An infinitesimal deformation of the local system and the Beta function

Ko-Ki Ito

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 47, Number 2 (2007), 417-428.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281053

Digital Object Identifier
doi:10.1215/kjm/1250281053

Mathematical Reviews number (MathSciNet)
MR2376964

Zentralblatt MATH identifier
1166.32012

Subjects
Primary: 33B15: Gamma, beta and polygamma functions
Secondary: 32Gxx: Deformations of analytic structures 32Sxx: Singularities [See also 58Kxx]

Citation

Ito, Ko-Ki. An infinitesimal deformation of the local system and the Beta function. J. Math. Kyoto Univ. 47 (2007), no. 2, 417--428. doi:10.1215/kjm/1250281053. https://projecteuclid.org/euclid.kjm/1250281053


Export citation